# SDR SIMA20251229001

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N794JH
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 53,174 hours, 34,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT INOPERATIVE, FIRST LIGHT LOCATED IN FORWARD GALLEY AND 3RD LIGHT LOCATED OIN CABIN CEILING. R & R NR 2 EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01 OPC CHECK GOOD.
